Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2004 / Article

Open Access

Volume 2004 |Article ID 394786 | https://doi.org/10.1155/S1024123X04406036

A. D. Shamrovskii, I. V. Andrianov, J. Awrejcewicz, "Asymptotic-group analysis of algebraic equations", Mathematical Problems in Engineering, vol. 2004, Article ID 394786, 41 pages, 2004. https://doi.org/10.1155/S1024123X04406036

Asymptotic-group analysis of algebraic equations

Received15 Jun 2004

Abstract

Both the method of asymptotic analysis and the theory of extension group are applied to study the Descates equation. The proposed algorithm allows to obtain various variants of simplification and can be easily generalized to their algebraic and differential equations.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views103
Downloads430
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.